Asymptotic distributions of weighted divergence between discrete distributions



Downloads per month over past year

Franck, Ove and Menéndez Calleja, María Luisa and Pardo Llorente, Leandro (1998) Asymptotic distributions of weighted divergence between discrete distributions. Communications in statistics. Theory and methods, 27 (4). pp. 867-885. ISSN 0361-0926

Official URL:


A divergence measure between discrete probability distributions introduced by Csiszar (1967) generalizes the Kullback-Leibler information and several other information measures considered in the literature. We introduce a weighted divergence which generalizes the weighted Kullback-Leibler information considered by Taneja (1985). The weighted divergence between an empirical distribution and a fixed distribution and the weighted divergence between two independent empirical distributions are here investigated for large simple random samples, and the asymptotic distributions are shown to be either normal or equal to the distribution of a linear combination of independent chi(2)-variables.

Item Type:Article
Uncontrolled Keywords:information; entropy; divergence; goodness-of-fit; asymptotic sampling distributions; statistics; goodness; tests; fit
Subjects:Sciences > Mathematics > Applied statistics
ID Code:18112
Deposited On:01 Feb 2013 12:23
Last Modified:01 Feb 2013 12:23

Origin of downloads

Repository Staff Only: item control page